Kraepelinian schizophrenia: A replication in an independent sample

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Frecska, E; Losonczy, M; Keefe, RSE; Silverman, JM; Davidson, M; Harvey, P; McQueeney, RT; Lobel, D; Apter, S; Davis, KL

Published Date

  • May 1991

Published In

Volume / Issue

  • 4 / 3

Start / End Page

  • 257 - 257

Published By

International Standard Serial Number (ISSN)

  • 0920-9964

Digital Object Identifier (DOI)

  • 10.1016/0920-9964(91)90108-4

Language

  • en